# SDR SIMA200734104

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 9,718 hours, 9,167 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 9850575793101
- Part serial: 1977
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, RUDDER 1/2 INOP IN FLIGHT LANDED SAFELY.  REMOVED AND REPLACED NR 1 RUDDER PRESSURE SWITCH IAW EMB 145 AMM 27-23-04.  OPS CHECK AND LEAK CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURN TO SERVICE.
